RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 755–766 (Mi mz11699)  

Contrast Structures in Problems for a Stationary Equation of Reaction-Diffusion-Advection Type with Discontinuous Nonlinearity

Yafei Pana, Min Kan Nia, M. A. Davydovab

a East China Normal University
b Lomonosov Moscow State University

Abstract: A singularly perturbed boundary-value problem for a nonlinear stationary equation of reaction-diffusion-advection type is studied. A new class of problems with discontinuous advective and reactive terms is considered. The existence of contrast structures in problems of this type is proved, and an asymptotic approximation of the solution with an internal transition layer of arbitrary order of accuracy is obtained.

Keywords: problem of reaction-diffusion-advection type, internal transition layer, asymptotic methods, problems with discontinuous nonlinearity.

Funding Agency Grant Number
National Natural Science Foundation of China 11471118
Russian Foundation for Basic Research 16-01-00437
Chinese Academy of Sciences
This work was supported by the National Natural Science Foundation of China (project 11471118), by the Innovation Project of the Chinese Academy of Sciences, Shanghai, PMMP Laboratory, and by the Russian Foundation for Basic Research under grant 16-01-00437.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11699

Full text: PDF file (490 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 735–744

Bibliographic databases:

UDC: 519.633
Received: 27.05.2017

Citation: Yafei Pan, Min Kan Ni, M. A. Davydova, “Contrast Structures in Problems for a Stationary Equation of Reaction-Diffusion-Advection Type with Discontinuous Nonlinearity”, Mat. Zametki, 104:5 (2018), 755–766; Math. Notes, 104:5 (2018), 735–744

Citation in format AMSBIB
\Bibitem{YafNiDav18}
\by Yafei Pan, Min~Kan~Ni, M.~A.~Davydova
\paper Contrast Structures in Problems for a Stationary Equation of Reaction-Diffusion-Advection Type with Discontinuous Nonlinearity
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 755--766
\mathnet{http://mi.mathnet.ru/mz11699}
\crossref{https://doi.org/10.4213/mzm11699}
\elib{http://elibrary.ru/item.asp?id=36361321}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 735--744
\crossref{https://doi.org/10.1134/S0001434618110159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059234926}


Linking options:
  • http://mi.mathnet.ru/eng/mz11699
  • https://doi.org/10.4213/mzm11699
  • http://mi.mathnet.ru/eng/mz/v104/i5/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    References:17
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020